Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2022 | Published | Journal Article | IST-REx-ID: 11701 |

Agresti A, Veraar M. 2022. Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence. Nonlinearity. 35(8), 4100–4210.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 8420 |

Kaloshin V, Zhang K. 2018. Density of convex billiards with rational caustics. Nonlinearity. 31(11), 5214–5234.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv